# SDR 9EKA20210602

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N823H
- Make and model: Bell 214ST
- Aircraft serial: 28141
- Aircraft time: 11,836 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Nut
- Condition: Loose
- Location: Transmission
- Part time: 11,914 hours
- Component: Transmission, Bell, 9DKA20210530
- Component part number: 214040002115
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE IT WAS DISCOVERED THAT FRETTING WAS OCCURRING BETWEEN THE RING GEAR CASE AND THE UPPER CASE OF MAIN GEAR BOX.  C/W TORQUE CHECK OF STUDS AND FOUND NUTS HAVE LOST TORQUE.
